MAUDE Adverse Event Report: NUANCE MEDICAL, LLC MCKESSON; REUSEABLE CRYOTHERAPY TREATMENT KIT

NUANCE MEDICAL, LLC MCKESSON; REUSEABLE CRYOTHERAPY TREATMENT KIT
Model Number 33
Medical Device Problem Code Human-Device Interface Problem (2949)
Health Effect - Clinical Code Superficial (First Degree) Burn (2685)
Date of Event 01/14/2026
Type of Reportable Event Malfunction
Event or Problem Description
Plantar wart removal.Customer said the insert stated to hold it on the place of application for 20 secs.They believe this is too long.Patient suffered burn like injury to toe.Medical treatment was necessary.
 
Additional Manufacturer Narrative
Multiple attempts were made to gain additional information.We examined the returned product and found it to be intact, with no visible damage or punctures, and that the cap was secure.The canister was test-sprayed 5 times and dispensed properly.Design master record 2158 was reviewed and there was no nonconformity during the production and product inspection.Root cause could not be determined.Returned products were inspected and there is no performance issue.The can is in good condition and spraying as intended.

Brand Name
MCKESSON
Common Device Name
REUSEABLE CRYOTHERAPY TREATMENT KIT
Manufacturer (Section D)
NUANCE MEDICAL, LLC
5391 sea lion place
suite 113
carlsbad CA 92010
Manufacturer (Section G)
NUANCE MEDICAL, LLC
5391 sea lion place
suite 113
carlsbad CA 92010
Manufacturer Contact
alan dye
5391 sea lion place
suite 113
carlsbad, CA 92010
7605857741
MDR Report Key24424080
Report Number3010543854-2026-02232
Device Sequence Number20346694
Product Code GEH
UDI-Device Identifier20612479193974
UDI-Public20612479193974
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K130995
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number33
Device Lot NumberN250221
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/27/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2026
Initial Report FDA Received Date02/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown